MathSciNet Relay Station
MathSciNet bibliographic data
MR2869167 22E46 (11M41)
Guralnick, Robert; Larsen, Michael; Manack, Corey Low degree representations of simple Lie groups. Proc. Amer. Math. Soc. 140 (2012), no. 5, 1823–1834.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement